# SDR CALA2013091091160

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,809 hours, 22,559 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 217
- Condition: Vibration
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LOUD NOISE & VIBRATION COMING FROM MID CABIN.  NOISE & VIBRATION STOP WITH ENG 2 SHUTDOWN, RETURNS WHEN RESTARTED.  R&R NR 2 ENG DRIVEN PUMP IAW MM 29-13-51-400-A13, AFTER ENG RUN LEAK & OPERATION NORMAL.
